MAUDE Adverse Event Report: Ethicon Endo-Surgery, LLC. DUALTO Energy System; Electrosurgical Cutting and Coagulation Instruments

Ethicon Endo-Surgery, LLC. DUALTO Energy System; Electrosurgical Cutting and Coagulation Instruments
Catalog Number ETHCM
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 01/01/2026
Type of Reportable Event Serious Injury

Brand Name
DUALTO Energy System
Common Device Name
Electrosurgical Cutting and Coagulation Instruments
Manufacturer (Section D)
Ethicon Endo-Surgery, LLC.
475 calle c
guaynabo 00969
PR  00969
Manufacturer (Section G)
Ethicon Endo-Surgery, LLC.
475 calle c
guaynabo 00969
PR   00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
PR  
+1(303)552-6892
MDR Report Key50142469
Report Number3005075853-2026-06292
Device Sequence Number16128724
Product Code GEI
UDI-Device Identifier20705036038365
UDI-Public20705036038365
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K243067
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial,Followup
Report Date (Section B) 08/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberETHCM
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/15/2026
Supplement Date Received by Manufacturer09/11/2026
Initial Report FDA Received Date08/05/2026
Supplement Report FDA Received Date10/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown